# SDR AALA20100209LAX02

- Difficulty date: February 8, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 90,539 hours, 16,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010051112
- Part serial: 778B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW AB TO ROW 20AB VERY DIM AND STAY "ON" WITH SWITCH TURNED OFF.  REPLACED BATTERY MODULE AT 11AB GRILL.  OPS CHECKS NORMAL.
